# SDR CA040428002

- Difficulty date: April 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF343B1
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Part number: 6001038841
- Condition: Lightning Strike
- Location: Wx Radar
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) LIGHTNING STIKE ON APPROACH INTO AIRPORT. LIGHTNING ENTERED LT SIDE OF WEATHER RADAR.  NO OBVIOUS EFFECT TO AIRCRAFT SYSTEM
